Ask The Wellness Expert community guidelines

Please take a moment to read our community guidelines below.

- We will endeavour to answer your questions as soon as possible.

- We will add more health, fitness & wellness professionals to our community as it grows.

- We welcome all questions relating to exercise, diet & nutrition, mental wellbeing, rehabilitation and alternative/holistic treatments. However, we will only be offering general advice and information on medical issues relating to symptoms, diagnoses and medical/surgical treatment.

Disclaimer:

1.Please understand that medical related questions will be answered with general advice and information and should not substitute you having a consultation with your doctor or GP.

2.The doctors on our community are not a replacement for diagnosis or medical treatment.

3.Please do not use the community to ask questions if you know or think you need to urgently seek medical help. In the event of an emergency please call 999 immediately.

Finally, we would like to ask all members to respect each other and to be supportive and helpful. Please follow the Health Unlocked community guidelines support.healthunlocked.com/...

Best wishes and CUDOS to you!

The Wecudos Team

wecudos.com

Last edited by

3 Replies

oldestnewest
  • Hi I'm a 66yr old lady with type 2diabetes on insulin and metformin I also take 3meds for hypertension a statin and analgesics when necessary for Osteo arthritis (I have had 2joint replacements a hip and a shoulder) my question is about night cramps for which I take quinine these were rare but recently l have been experiencing lower leg and foot cramps for the last week ?? Why is it something to do with my diet which is now very healthy can you suggest any reason for these or how to avoid the cramps

  • Hi Superslim,

    Thank you for your question.

    It is strange that you are getting night cramps when taking quinine. But please see your GP about this as it may be related to the dose and / or the medications you are taking.

    Other causes of leg cramps can include dehydration, low potassium, magnesium or calcium levels. It may also be worth checking these with a blood test at your GP.

    Hope that helps!

  • Thanks for your advice if the cramps continue I will see my go in the meantime I will drink more water as I do not think I drink enough and your suggestion of dehydration was one cause I did think about